# SDR QXEA2013011700181

- Difficulty date: January 17, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL PANEL 624DT HAS AREAS OF CORROSION ON MATING SURFACE. REMOVED CORROSION FROM LANDING AND FOUND BLENDS TO BE IN LIMITS IAW SRM 57-20-35-02-05. ORIGINAL THICKNESS .80", REMAINING THICKNESS .0715, BLENDED RIVETS MEASURE GREATER THAN .179" HFEC INSPECTED AREA, NO CRACKS NOTED REF NDTM 51-00-06-910-801 PT 1. ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-40-02-01.
